MAUDE Adverse Event Report: OXFORD PERFORMANCE MATERIALS, INC. HTR-PEKK; CRANIAL IMPLANT

OXFORD PERFORMANCE MATERIALS, INC. HTR-PEKK; CRANIAL IMPLANT
Model Number PK624070
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/21/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Sales rep requested a new device to replace pk624070.Rep reported that the patient had developed an infection and treatment would require removal of the original device.

Brand Name
HTR-PEKK
Common Device Name
CRANIAL IMPLANT
Manufacturer (Section D)
OXFORD PERFORMANCE MATERIALS, INC.
30 south satellite road
south windsor CT 06074
MDR Report Key11924609
Report Number3009582362-2021-00006
Device Sequence Number4381313
Product Code GXN
UDI-Device Identifier00810023929345
UDI-Public(01)00810023929345(10)210049)
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K121818
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPK624070
Device Lot Number210049
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2021
Initial Report FDA Received Date06/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;